# SDR CA960717004

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Stabilizer Bar
- Part number: 212010300001
- Condition: Worn Bearing
- Location: M/R Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PLAY DISCOVERED IN BEARING ALSO ON BOLT.
